Alert archive / Colorado / Red Flag Warnings in 2023
Red Flag Warning 26, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Apr 16, 2023, 2:27 PM MDT for 10 counties in Colorado. It took effect at Apr 17, 2023, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2023, 2:27 PM MDT (20:27 UTC)
- In effect from
- Apr 17, 2023, 12:00 PM MDT
- Expired
- Apr 17, 2023, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 136 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.5 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2234 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
899 WWUS85 KPUB 162027 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 227 PM MDT Sun Apr 16 2023 COZ224-171230- /O.NEW.KPUB.FW.W.0026.230417T1800Z-230418T0100Z/ /O.CON.KPUB.FW.A.0018.230418T1700Z-230419T0300Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 227 PM MDT Sun Apr 16 2023 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT MONDAY FOR FIRE WEATHER ZONE 224... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 7 PM MDT Monday. * Affected Area...Fire Weather Zone 224. * Winds...For Monday, southwest 15 to 25 mph with gusts up to 35 mph. For Tuesday, southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ221-222-225>237-171230- /O.CON.KPUB.FW.A.0018.230418T1700Z-230419T0300Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 227 PM MDT Sun Apr 16 2023 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR FIRE WEATHER ZONES 221, 222, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 221, 222, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
4 follow-up statements
341 WWUS85 KPUB 170956 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 356 AM MDT Mon Apr 17 2023 COZ224-180200- /O.UPG.KPUB.FW.A.0018.230418T1700Z-230419T0300Z/ /O.NEW.KPUB.FW.W.0027.230418T1700Z-230419T0300Z/ /O.CON.KPUB.FW.W.0026.230417T1800Z-230418T0100Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 356 AM MDT Mon Apr 17 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 9 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 224. * Winds...For Today, southwest 15 to 25 mph with gusts up to 35 mph. On Tuesday, southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-222-225>237-180200- /O.UPG.KPUB.FW.A.0018.230418T1700Z-230419T0300Z/ /O.NEW.KPUB.FW.W.0027.230418T1700Z-230419T0300Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 356 AM MDT Mon Apr 17 2023 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR FIRE WEATHER ZONES 221, 222, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 9 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 221, 222, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 5 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
967 WWUS85 KPUB 171754 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1154 AM MDT Mon Apr 17 2023 COZ222-225-228>230-181000- /O.EXA.KPUB.FW.W.0026.230417T1800Z-230418T0100Z/ /O.CON.KPUB.FW.W.0027.230418T1700Z-230419T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 1154 AM MDT Mon Apr 17 2023 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 222, 225, 228, 229, AND 230... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR FIRE WEATHER ZONES 222, 225, 228, 229, AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low humidity, which is in effect until 7 PM MDT this evening. * Affected Area...Fire Weather Zones 222, 225, 228, 229 and 230. * Winds...For Today, southwest 15 to 25 mph with gusts up to 35 mph. On Tuesday, southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ224-181000- /O.CON.KPUB.FW.W.0026.230417T1800Z-230418T0100Z/ /O.CON.KPUB.FW.W.0027.230418T1700Z-230419T0300Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 1154 AM MDT Mon Apr 17 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR FIRE WEATHER ZONE 224... * Affected Area...Fire Weather Zone 224. * Winds...For Today, southwest 15 to 25 mph with gusts up to 35 mph. On Tuesday, southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-226-227-231>237-181000- /O.CON.KPUB.FW.W.0027.230418T1700Z-230419T0300Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 1154 AM MDT Mon Apr 17 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR FIRE WEATHER ZONES 221, 226, 227, 231, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 221, 226, 227, 231, 232, 233, 234, 235, 236 and 237. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 5 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
944 WWUS85 KPUB 172040 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 240 PM MDT Mon Apr 17 2023 COZ222-224-225-228>230-181245- /O.CON.KPUB.FW.W.0026.000000T0000Z-230418T0100Z/ /O.CON.KPUB.FW.W.0027.230418T1700Z-230419T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 240 PM MDT Mon Apr 17 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 222, 224, 225, 228, 229, AND 230... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR FIRE WEATHER ZONES 222, 224, 225, 228, 229, AND 230... * Affected Area...Fire Weather Zones 222, 224, 225, 228, 229 and 230. * Winds...For today, southwest 15 to 25 mph with gusts up to 35 mph. For Tuesday, southwest 25 to 35 mph with gusts up to 55 mph. * Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-226-227-231>237-181245- /O.CON.KPUB.FW.W.0027.230418T1700Z-230419T0300Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 240 PM MDT Mon Apr 17 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR FIRE WEATHER ZONES 221, 226, 227, 231, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 221, 226, 227, 231, 232, 233, 234, 235, 236 and 237. * Winds...Southwest 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 5 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
942 WWUS85 KPUB 180053 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 653 PM MDT Mon Apr 17 2023 COZ222-224-225-228>230-181700- /O.EXP.KPUB.FW.W.0026.000000T0000Z-230418T0100Z/ /O.CON.KPUB.FW.W.0027.230418T1700Z-230419T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 653 PM MDT Mon Apr 17 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 224, 225, 228, 229, AND 230... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 224, 225, 228, 229, AND 230... * Affected Area...Fire Weather Zones 222, 224, 225, 228, 229 and 230. * Winds...Southwest 25 to 35 mph with gusts up to 55 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-226-227-231>237-181700- /O.CON.KPUB.FW.W.0027.230418T1700Z-230419T0300Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 653 PM MDT Mon Apr 17 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 226, 227, 231, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 221, 226, 227, 231, 232, 233, 234, 235, 236 and 237. * Winds...Southwest 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 5 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 16, 11:56 AM MDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 16, 11:56 AM MDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1156 AM MDT Sun Apr 16 2023 .SHORT TERM...(Today and tonight) Issued at 348 AM MDT Sun Apr 16 2023 Key Messages: 1) Spotty critical fire weather conditions possible across the southern San Luis Valley this afternoon. Upper trough moves into the Midwest today, while ridge builds over the Rockies into tonight. Pattern will bring generally clear skies and relatively light winds to srn Colorado, though some afternoon gusts could exceed 20 mph over the higher peaks and across the srn San Luis Valley, where slightly stronger mid-level winds are present. Given continued low humidity across the area, portions of the Valley south of Alamosa could see some patchy Red Flag conditions today, though duration/areal extent are not enough to issue any highlight at this point. Max temps at most locations will end up within a few degf of seasonal averages, with 50s/60s widespread across most of the plains and valleys, and 40s/50s over the higher terrain. Slight surface pressure falls over the plains tonight will keep downslope breezes going, especially ern mountain slopes and plains south of the Arkansas River. Expect low temps in mixed areas to stay at or slightly above freezing, while areas which decouple drop below freezing by early Monday morning. .LONG TERM...(Monday through Saturday) Issued at 348 AM MDT Sun Apr 16 2023 Key Messages: 1) Dry and warm conditions, with spotty critical fire weather conditions to start off the work week. 2) Dry and warm/hot conditions continue during mid week period, with critical fire weather conditions expected. 3) Some uncertainty with end of week and into week pattern evolution, with possible precipitation chances and cooler weather. Monday: The start of the work week will bring relatively quiet and dry weather conditions to southern Colorado. At the large scale, a ridge of high pressure is expected to push eastward across southern Colorado throughout the day. This feature will bring an increase in subsidence to the region, and given that, dry conditions are anticipated for southern Colorado. The only real major change in sensable weather is expected to be an increase in high level clouds throughout the day as an amorphous and weak short wave treks eastward in the overall ridging flow. With that said, this wave may provide enough of an uptick in lift to spark a rain shower or two across the area, though given considerable dryness at low levels, little if any precipitation would be expected to reach the surface. Also, given the dry conditions, coupled with diurnally driven gusty afternoon winds, spotty critical fire weather conditions are anticipated across much of southern Colorado, but particularly within the San Luis Valley, where gusty winds to around 25mph will be more widespread. As for temperatures, with the ridge in place, and mostly clear skies, much of the area will warm to above average values for this time of year. Tuesday - Wednesday: For the first part of the midweek timeframe, an uptick in active weather is anticipated for southern Colorado. Ensemble model guidance are in strong agreement about developing persistent southwesterly flow over southern Colorado ahead of an approaching trough. While a slight increase in synoptic and orographic forcing is anticipated with the approaching trough, most major forcing remains to the northwest and north of southern Colorado. Given this flow pattern, most of the region will remain dry, though isolated to scattered snow showers are expected along the mountains, especially Wednesday as the southern fringe of the wave pushes over. There is a chance for precipitation along a cold front across parts of the I25 corridor and eastern plains late Wednesday, but details about how widespread, and how much precipitation, if any, remains low at this time. In addition to the precipitation concerns, critical fire weather conditions will also be a big concern as well. Given the large scale flow pattern, southwesterly to westerly winds are expected to increase across much of southern Colorado Tuesday and Wednesday, with widespread gusts up to around 40-50mph anticipated. These winds, coupled with humidity values around 5-10%, are expected to lead to meteorological critical fire weather conditions across much of southern Colorado. Looking at temperatures, another couple of warm to hot days is expected for the area, with downsloping winds and generally clear skies, much above average temperatures are anticipated. Thursday - Saturday: For the rest of the long term period, active weather to some extent is expected, but there is some uncertainty about the overall evolution of things. Ensemble model guidance begin to slightly diverge in solutions heading into the later part of the week and into the weekend. Model guidance varies between more flat zonal flow to more amplified troughing/ridging. Overall, either of these pattern outcomes would favor increased precipitation chances for southern Colorado to some extent, though particularly along the mountains. The ultimate flow pattern will also determine things such as cold front development and temperatures. As of now, after the cold front from Wednesday, a slightly below to around average set of days in regards to temperatures is expected for southern Colorado, as no major warming mechanisms are expected at this time. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1155 AM MDT Sun Apr 16 2023 VFR conditions and dry weather are expected across the TAF sites this period, with generally light and diurnally driven winds. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Tuesday morning through Tuesday evening for COZ221-222-224>237. && SHORT TERM...PETERSEN LONG TERM...SIMCOE AVIATION...RODRIGUEZ
Hazardous weather outlook, Apr 16, 11:55 AM MDT, 2 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1155 AM MDT Sun Apr 16 2023 COZ058>089-093>099-171800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1155 AM MDT Sun Apr 16 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Periods of high fire danger are expected for much of southern Colorado due to gusty winds and low humidity values. Spotty critical fire conditions are likely in the San Luis Valley Monday afternoon, with more widespread critical fire weather conditions Tuesday and Wednesday. Periods of light snow are possible from the La Garita Range, north across the Central Mountains from Wednesday into Friday. Minor accumulations are possible, especially over the Central Mountains. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. RODRIGUEZ
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 3:44 AM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 12 more | 24 hr |
Nearby
Red Flag Warnings in Colorado, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.